# SDR 00FDEA00144

- Difficulty date: March 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65207282
- Condition: Corroded
- Location: Bs 1057.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 833, WHILE WORKING NR-0525 FOUND CORROSION ON AFT CARGO DOOR FRAME FWD FRAME WEB STR 26 RT AREA MARKED.
